ok in the morning then burst into tears

I have been batteling for about 6 weeks...GP said i was slightly hyper and reduced levo from 100 to 75...was really tearfull and cried for no reason then it started to ease and all week no tears....was so tired and anxious i took 100 levo yestersay and fell asleep on the sofa for an hour then tossed and turned half the night as could not sleep...got up and did my ironing then started work and at lunchtime i started to feel not well again and burst into tears....no reason to...what is happening....:(...only took 75 levo today

4 Replies

  • Babymaker, thyroid problems affect us so much emotionally. I know you are having trouble with your dosage, have you though to split a 25 mcg tablet and take 87.5 instead of alternating 75 and 100?

    I find I cannot cope very well with alternating doses, although I have done it, but I get on better if I take exactly the same dose at exactly the same time every night.


    Marie XX

  • HI thank you for your reply...i was told to take mine in the morning..is it better at night? x

  • Some people have found they feel better when they take their dose at night.

    You should take your dose on an empty stomach with a glass of water (either a.m. or p.m.) If you decide to try night time take it two hours after you have eaten.

    If you can get a copy of your latest blood test results from your surgery and post them with the ranges, someone will comment. GP's shouldn't reduce doses according to your TSH that can make you feel worse. What they should do is ask how you are feeling.

  • thanks......was very weepy yesterday so never took levo this morning as i have a business meeting tonight and must be dry eyed lol...will try it at bedtime see if it helps...waiting on results from blue horizon anyday......thanks Mandy

You may also like...